# SDR TWAA0003729

- Difficulty date: February 29, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND SEVERE CORROSION AT STA 220, RBL 58, THE RT SIDE CUSP ANGLE.  REPAIRED PER SRM CUSP ANGLE CORROSION REPAIR 53-05, PAGE 141 AND DOUGLAS DRAWING 9923667 AND 9910078..
